Singularités des courants d'Ahlfors
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, p. 527-533
@article{ASENS_2006_4_39_3_527_0,
     author = {Duval, Julien},
     title = {Singularit\'es des courants d'Ahlfors},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 39},
     number = {3},
     year = {2006},
     pages = {527-533},
     doi = {10.1016/j.ansens.2006.01.002},
     zbl = {05078693},
     mrnumber = {2265678},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_3_527_0}
}
Duval, Julien. Singularités des courants d'Ahlfors. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 527-533. doi : 10.1016/j.ansens.2006.01.002. http://www.numdam.org/item/ASENS_2006_4_39_3_527_0/

[1] Brunella M., Courbes entières et feuilletages holomorphes, Ens. Math. 45 (1999) 195-216. | MR 1703368 | Zbl 1004.32011

[2] Demailly J.-P., Monge-Ampère operators, Lelong numbers and intersection theory, in: Complex Analysis and Geometry, Univ. Ser. Math., Plenum, New York, 1993, pp. 115-193. | MR 1211880 | Zbl 0792.32006

[3] Dujardin R., Laminar currents and dynamics I: Structure properties of laminar currents on P 2 , math.CV/0403292.

[4] Mcquillan M., Diophantine approximations and foliations, Publ. Math. IHÉS 87 (1998) 121-174. | Numdam | MR 1659270 | Zbl 1006.32020

[5] Morgan F., Geometric Measure Theory. A Beginner's Guide, Academic Press, San Diego, 2000. | MR 1775760 | Zbl 0974.49025

[6] Nevanlinna R., Analytic Functions, Grund. Math. Wiss., vol. 162, Springer, Berlin, 1970. | MR 279280 | Zbl 0199.12501

[7] Nishino T., Suzuki M., Sur les singularités essentielles et isolées des applications holomorphes à valeurs dans une surface complexe, Publ. RIMS Kyoto 16 (1980) 461-497. | MR 594913 | Zbl 0506.32007

[8] Paun M., Currents associated to transcendental entire curves on compact Kähler manifolds, Preprint, 2003.

[9] Sikorav J.-C., Some properties of holomorphic curves in almost complex manifolds, in: Holomorphic Curves in Symplectic Geometry, Progr. Math., vol. 117, Birkhäuser, Basel, 1994, pp. 165-189. | MR 1274929